# SDR AALA202306193809

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 26,240 hours, 12,419 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PBI DUE TO THE #1 ENGINE ELECTRICAL GENERATOR FAULT WHICH WOULD NOT RESET ALONG WITH THE APU AUTO SHUTDOWN IN FLIGHT. THE AIRCRAFT LANDED SAFELY AT PBI WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
